# SDR DALA2023100308102

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 60,115 hours, 31,318 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3126 - ATO - AT 60 KTS DUE TO A FLAP FAULT. FOUND WIRE SHORTED IN THE LT WING REAR SPAR RACEWAY WIRING. CORRECTIVE ACTION: FAILURE MESSAGE, FLP LH PROX SNSR 1 37CV OR LGCIU 1 FAULT. FOUND CHAFED WIRES UNDER RECEPTACLE 7541VC BACK SHELL. REMOVED DAMAGED END OF WIRES & RE-TERMINATED. OK FOR SERVICE. (4295826)
